# SDR AALA2018060499046

- Difficulty date: May 26, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 60,319 hours, 26,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DOOR GIRT BAR IS HARD TO STOW AND UNSTOW.  INSTALLED THE FORWARD GALLEY DOOR GIRT BAR IAW AMM 25-66-01-000-804.
